Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 19, Issue 1, Pages 103-110

Fixed point theorems for non-self maps in d-complete topological spaces

Department of Mathematical Sciences, The Univcrsity of Akron, Akron 44325-4002, Ohio, USA

Received 7 July 1994; Revised 8 August 1994

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Fixed point theorems are given for non-self maps and pairs of non-self maps defined on d-complete topological spaces.